Advanced Search
Article Contents
Article Contents

Bifurcation to positive solutions in BVPs of logistic type with nonlinear indefinite mixed boundary conditions

Abstract Related Papers Cited by
  • In this paper a nonlinear boundary value problem of logistic type is considered, with nonlinear mixed boundary conditions, and with spatial heterogeneities of arbitrary sign in the differential equation and on the boundary conditions. The main goal of this paper is analyzing the structure of the continuum of positive solutions emanating from the trivial state at a unique bifurcation value, depending on the size and sign of the different potentials and parameters of the problem. The results in this paper extend the previous ones obtained by R. Gómez-Reñasco and J. López-Gómez [5, Proposition 2.1], for a superlinear indefinite problem of logistic type under Dirichlet boundary conditions, to a wide class of superlinear indefinite problems with nonlinear indefinite mixed boundary conditions.
    Mathematics Subject Classification: Primary: 35J66, 35J65, 35J60; Secondary: 35J25.


    \begin{equation} \\ \end{equation}
  • [1]

    H. Amann, Nonlinear elliptic equations with nonlinear boundary conditions, in "New Developments in Differential Equations" (ed. W. Eckhaus), Math Studies, 21, North-Holland, Amsterdam (1976), 43-63.


    H. Amann, Dual semigroups second order linear elliptic boundary value problems, Israel Journal of Mathematics, 45 (1983), 225-254.


    M. G. Crandall and P. H. Rabinowitz, Bifurcation from simple eigenvalues, J. Func. Analysis, 8 (1971), 321-340.


    J. García-Melián, C. Morales-Rodrigo, J. D. Rossi and A. Suárez, Nonnegative solutions to an elliptic problem with nonlinear absorption and a nonlinear incoming flux on the boundary, Ann. Mat. Pura Appl. (4) , 187 (2008), 459-486.


    R. Gómez-Reñasco and J. López-Gómez, The effect of varying coefficients on the dynamics of a class of superlinear indefinite reaction-diffucion equations, Journal of Differential Equations , 167 (2000), 36-72.


    E. M. Stein, "Singular Integrals and Differentiability Properties of Functions", Princeton Mathematical Series, No. 30. Princeton Univ. Press, Princeton, NJ, 1970.

  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views() PDF downloads(64) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint